Comparaison entre cohomologie cristalline et cohomologie étale p-adique sur certaines variétés de Shimura  [ Comparison between crystalline cohomology and p-adic étale cohomology on certain Shimura varieties ]
Bulletin de la Société Mathématique de France, Volume 137 (2009) no. 3, p. 297-320

Let X be an integral model at a prime p of a Shimura variety of PEL type having good reduction, associated to a reductive group G. To p representations of the group G can be associated two kinds of sheaves: crystals on the special fiber of X, and locally constant étale sheaves on the generic fiber. We establish a comparison between the cohomology of these two kinds of sheaves.

Soit X un modèle entier en un premier p d’une variété de Shimura de type PEL, ayant bonne réduction associée à un groupe réductif G. On peut associer aux p -représentations du groupe G deux types de faisceaux : des cristaux sur la fibre spéciale de X, et des systèmes locaux pour la topologie étale sur la fibre générique. Nous établissons un théorème de comparaison entre la cohomologie de ces deux types de faisceaux.

DOI : https://doi.org/10.24033/bsmf.2577
Classification:  14G35,  14F30,  14F20
Keywords: Shimura varieties, p-adic Hodge theory
@article{BSMF_2009__137_3_297_0,
     author = {Rozensztajn, Sandra},
     title = {Comparaison entre cohomologie cristalline et cohomologie \'etale $p$-adique sur certaines vari\'et\'es de Shimura},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {137},
     number = {3},
     year = {2009},
     pages = {297-320},
     doi = {10.24033/bsmf.2577},
     zbl = {1183.14036},
     mrnumber = {2574087},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2009__137_3_297_0}
}
Rozensztajn, Sandra. Comparaison entre cohomologie cristalline et cohomologie étale $p$-adique sur certaines variétés de Shimura. Bulletin de la Société Mathématique de France, Volume 137 (2009) no. 3, pp. 297-320. doi : 10.24033/bsmf.2577. http://www.numdam.org/item/BSMF_2009__137_3_297_0/

[1] C. Breuil - « Topologie log-syntomique, cohomologie log-cristalline et cohomologie de Čech », Bull. Soc. Math. France 124 (1996), p. 587-647. | Numdam | MR 1432059 | Zbl 0865.19004

[2] -, « Cohomologie étale de p-torsion et cohomologie cristalline en réduction semi-stable », Duke Math. J. 95 (1998), p. 523-620. | MR 1658764 | Zbl 0961.14010

[3] P. Deligne - Équations différentielles à points singuliers réguliers, Lecture Notes in Math., vol. 163, Springer, 1970. | MR 417174 | Zbl 0244.14004

[4] G. Faltings & C.-L. Chai - Degeneration of abelian varieties, Ergebnisse Math. Grenzg. (3), vol. 22, Springer, 1990. | MR 1083353 | Zbl 0744.14031

[5] J.-M. Fontaine & W. Messing - « p-adic periods and p-adic étale cohomology », in Current trends in arithmetical algebraic geometry (Arcata, Calif., 1985), Contemp. Math., vol. 67, Amer. Math. Soc., 1987, p. 179-207. | MR 902593 | Zbl 0632.14016

[6] W. Fulton & J. Harris - Representation theory, Graduate Texts in Math., vol. 129, Springer, 1991. | MR 1153249 | Zbl 0744.22001

[7] O. Hyodo & K. Kato - « Semi-stable reduction and crystalline cohomology with logarithmic poles », Astérisque 223 (1994), p. 221-268. | MR 1293974 | Zbl 0852.14004

[8] L. Illusie - « Réduction semi-stable et décomposition de complexes de de Rham à coefficients », Duke Math. J. 60 (1990), p. 139-185. | MR 1047120 | Zbl 0708.14014

[9] J. C. Jantzen - Representations of algebraic groups, Pure and Applied Mathematics, vol. 131, Academic Press Inc., 1987. | MR 899071 | Zbl 0654.20039

[10] R. E. Kottwitz - « Points on some Shimura varieties over finite fields », J. Amer. Math. Soc. 5 (1992), p. 373-444. | MR 1124982 | Zbl 0796.14014

[11] K.-W. Lan - « Arithmetic compactifications of PEL-type shimura varieties », Thèse, Harvard University, 2008. | MR 2711676 | Zbl pre06151348

[12] A. Mokrane & J. Tilouine - « Cohomology of Siegel varieties with p-adic integral coefficients and applications », Astérisque 280 (2002), p. 1-95. | MR 1944174 | Zbl 1078.11037

[13] P. Polo & J. Tilouine - « Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent groups over (p) for representations with p-small weights », Astérisque 280 (2002), p. 97-135. | MR 1944175 | Zbl 1035.17030

[14] S. Rozensztajn - « Compactification de schémas abéliens dégénérant au-dessus d'un diviseur régulier », Doc. Math. 11 (2006), p. 57-71. | MR 2226269 | Zbl 1116.14040

[15] T. Tsuji - « p-adic étale cohomology and crystalline cohomology in the semi-stable reduction case », Invent. Math. 137 (1999), p. 233-411. | MR 1705837 | Zbl 0945.14008

[16] -, « On p-adic nearby cycles of log smooth families », Bull. Soc. Math. France 128 (2000), p. 529-575. | Numdam | MR 1815397 | Zbl 0972.14012

[17] G. Yamashita - « p-adic étale cohomology and crystalline cohomology for open varieties », Sūrikaisekikenkyūsho Kōkyūroku 1324 (2003), p. 130-141. | MR 2000772